# SDR 2002FA0001135

- Difficulty date: August 30, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N44US
- Make and model: Beech 200BEECH
- Aircraft serial: BB56
- Engine: Pwa PT6*
- Propeller: Hartzl HCA3V*
- System (JASC): 6110 · Propeller Assembly
- Part: Bracket
- Part number: E697711D
- Condition: Cracked
- Location: Prop Blade Cuff
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKETS (PN E6977-11D) THAT SUPPORT THE QUICK DISCONNECT PLUG ASSEMBLY FOR THE PROP DEICE BOOT DUG INTO THE PROPELLER BACKPLATE.  THIS WAS DONE TO VARYING DEGREES AT EACH BLADE POSITION ON THE BACKPLATE.  THIS OCCURRED ON BOTH PROPS ALTHOUGH IT WAS WORSE ON THE RIGHT PROP.  THIS IS THE PROP REFERENCED ON THE FORM.  THE HITTING OF THE BACKPLATE BY THE DEICE BRACKET ONLY OCCURS WHEN THE PROP GOES TO MAX REVERSE.  THE PROPS ARE NOW AT THE PROP SHOP FOR INVESTIGATION.
